Open Access
2010/2011 ℑᴷ-convergence
Martin Mačaj, Martin Sleziak
Real Anal. Exchange 36(1): 177-194 (2010/2011).


In this paper we introduce $\mathcal{I^K}$-convergence which is a common generalization of the $\mathcal{I}^*$-convergence of sequences, double sequences, and nets. We show that many results that were shown before for these special cases are true for the $\mathcal{I^K}$-convergence, too.


Download Citation

Martin Mačaj. Martin Sleziak. "ℑᴷ-convergence." Real Anal. Exchange 36 (1) 177 - 194, 2010/2011.


Published: 2010/2011
First available in Project Euclid: 14 March 2011

zbMATH: 1244.54011
MathSciNet: MR3016411

Primary: 40A05 , 54A20
Secondary: 40B05

Keywords: double sequence , filter‎ , ideal convergence

Rights: Copyright © 2010 Michigan State University Press

Vol.36 • No. 1 • 2010/2011
Back to Top